Issue
Volume 32, Number 3

Articles in the Issue:

Regular Articles:
Chao Xue, Kai Zhu and Yanping Chen
Boundedness for the Singular Integral with Variable Kernel and Fractional Differentiation on Weighted Morrey Spaces
Anal. Theory Appl., 32 (2016), pp. 205-214. Abstract
pdf
Full Article

M. A. Bakhit
Closed Range Composition Operators on a General Family of Function Spaces
Anal. Theory Appl., 32 (2016), pp. 215-231. Abstract
pdf
Full Article

Prashantkumar Patel and Vishnu Narayan Mishra
On Approximation Properties of Modified Sazas-Mirakyan Operators via Jain Operators
Anal. Theory Appl., 32 (2016), pp. 232-241. Abstract
pdf
Full Article

Jingxuan Fang and Jiman Zhao
Variable Hardy Spaces on the Heisenberg Group
Anal. Theory Appl., 32 (2016), pp. 242-271. Abstract
pdf
Full Article

Samy Skander Bahoura
An Estimate on Riemannian Manifolds of Dimension 4
Anal. Theory Appl., 32 (2016), pp. 272-282. Abstract
pdf
Full Article

Jun Wang, Kui Yao and Yongshun Liang
On the Connection between the Order of Riemann-Liouvile Fractional Calculus and Hausdorff Dimension of a Fractal Function
Anal. Theory Appl., 32 (2016), pp. 283-290. Abstract
pdf
Full Article

Shanzhen Lu and Shaoguang Shi
Characterizations of Function Spaces via Boundedness of Commutators
Anal. Theory Appl., 32 (2016), pp. 291-302. Abstract
pdf
Full Article